UM

Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
The inverse Fueter mapping theorem for axially monogenic functions of degree k Journal article
Journal of Mathematical Analysis and Applications, 2019,Volume: 476,Issue: 2,Page: 819-835
Authors:  Dong,Baohua;  Kou,Kit Ian;  Qian,Tao;  Sabadini,Irene
Favorite |  | TC[WOS]:3 TC[Scopus]:3 | Submit date:2021/03/11
Fourier multipliers  Fueter's theorem  Monogenic functions  Slice hyperholomorphic functions  
Adaptative Decomposition: The Case of the Drury-Arveson Space Journal article
JOURNAL OF FOURIER ANALYSIS AND APPLICATIONS, 2017,Volume: 23,Issue: 6,Page: 1426-1444
Authors:  Alpay, Daniel;  Colombo, Fabrizio;  Qian, Tao;  Sabadini, Irene
Favorite |  | TC[WOS]:5 TC[Scopus]:8 | Submit date:2018/10/30
Drury-arveson Space  Adaptative Decomposition  Blaschke Products